GIG OpenIR  > 中科院广州地化所(-2008)
Xie YS; Chen GH; Tan KX
Chaotic analyses for space series of gold grade
Source PublicationInternational Journal of Modern Physics B
ISSN0217-9792
2004
Volume18Issue:17-19Pages:2730-2733
Indexed Bysci
Language英语
WOS IDWOS:000224475600062
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.gig.ac.cn/handle/344008/12305
Collection中科院广州地化所(-2008)
Recommended Citation
GB/T 7714
Xie YS,Chen GH,Tan KX. Chaotic analyses for space series of gold grade[J]. International Journal of Modern Physics B,2004,18(17-19):2730-2733.
APA Xie YS,Chen GH,&Tan KX.(2004).Chaotic analyses for space series of gold grade.International Journal of Modern Physics B,18(17-19),2730-2733.
MLA Xie YS,et al."Chaotic analyses for space series of gold grade".International Journal of Modern Physics B 18.17-19(2004):2730-2733.
Files in This Item:
File Name/Size DocType Version Access License
04038.pdf(278KB) 暂不开放--Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xie YS]'s Articles
[Chen GH]'s Articles
[Tan KX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xie YS]'s Articles
[Chen GH]'s Articles
[Tan KX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xie YS]'s Articles
[Chen GH]'s Articles
[Tan KX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.